MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KNOTLESS HIP FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number KNOTLESS HIP FIBERTAK
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 18 september 2024, it was reported by a sales representative via email that an ar-3638h-1 knotless hip fibertak failed to anchor properly.This occurred on (b)(6) 2024 in st vincent¿s private hospital sydney during a hip labral repair.The case was completed successfully using further anchors.There was case involvement.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
KNOTLESS HIP FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20301600
Report Number1220246-2024-07843
Device Sequence Number8783304
Product Code MBI
UDI-Device Identifier00888867295575
UDI-Public(01)00888867295575(11)231108(17)281031(10)15164777
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS HIP FIBERTAK
Device Catalogue NumberAR-3638H-1
Device Lot Number15164777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown